# SDR AALA202303288630

- Difficulty date: March 26, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N933AM
- Make and model: Airbus A320*
- Aircraft serial: 7564
- Aircraft time: 17,600 hours, 6,902 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: NH252161
- Part serial: L461075
- Condition: Scratched
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK LEFT HAND SLIDING WINDOW SCRATCHED. REPLACED SLIDING WINDOW PER AMM 56-12-11.
